Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6482
Title: Oscillatory and asymptotic characterization of the solutions of higher order forced differential equations generated by deviating arguments
Authors: Chen, Lu San
Yeh, Cheh Chih
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Lu San Chen, Cheh Chih Yeh, "Oscillatory and asymptotic characterization of the solutions of higher order forced differential equations generated by deviating arguments", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 70-82.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: 
In questo lavoro si classificano tutte le soluzioni dell'equazione
differenziale non lineare forzata con argomenti devianti:
\[
X^{(n)}(t)+\overset{m}{\underset{i=1}{\sum}f_{i}(t},x[g_{i1}(t)],\ldots,x[g_{ir}(t)])=\Phi(t)
\]
con riguardo al loro comportamento per $t\rightarrow\infty$e al loro
carattere oscillatorio.

In this paper we classify all solutions of the nonlinear forced diffrential
equation with deviating arguments:
\[
X^{(n)}(t)+\overset{m}{\underset{i=1}{\sum}f_{i}(t},x[g_{i1}(t)],\ldots,x[g_{ir}(t)])=\Phi(t)
\]
with respect to their behavior as $t\rightarrow\infty$ and to their
oscillatory character.
Type: Article
URI: http://hdl.handle.net/10077/6482
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:
File Description SizeFormat
ChenYehRendMat09.pdf643.09 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

515
checked on Oct 16, 2019

Download(s)

258
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.